RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Podzorov, Sergei Yur'evich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 10

Number of views:
This page:1792
Abstract pages:2862
Full texts:1069
References:328
Podzorov, Sergei Yur'evich

Doctor of physico-mathematical sciences (2010)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Phone: +7 (383) 363 46 61
Fax: +7 (383) 333 25 98
E-mail:
Keywords: numbering, Rogers semilattice, distributive semilattice, many-one degree, arithmetical hierarchy, computable models, computable Boolean algebras.
UDC: 510.5

Subject:

Computability theory, numbering theory, cjmputable models, Boolean algebres.

   
Main publications:
  1. Podzorov S. Yu., “Arithmetical $D$-degrees”, Siberian Mathematical Journal, 49:6 (2008), 1109–1123  crossref  mathscinet
  2. Podzorov S. Yu., “The universal Lachlan semilattice without the greatest element”, Algebra and Logic, 46:3 (2007), 163–187  crossref  mathscinet  zmath
  3. Podzorov S. Yu., “Numbered distributive semilattices.”, Siberian Advances in Mathematics, 17:3 (2007), 171–185  crossref

http://www.mathnet.ru/eng/person28600
List of publications on Google Scholar
List of publications on ZentralBlatt
Full list of publications: Download file (59 kB)

Publications in Math-Net.Ru
2008
1. S. Yu. Podzorov, “Arithmetical $D$-degrees”, Sibirsk. Mat. Zh., 49:6 (2008),  1391–1410  mathnet  mathscinet; Siberian Math. J., 49:6 (2008), 1109–1123  isi  scopus
2007
2. S. Yu. Podzorov, “The universal Lachlan semilattice without the greatest element”, Algebra Logika, 46:3 (2007),  299–345  mathnet  mathscinet  zmath; Algebra and Logic, 46:3 (2007), 163–187  isi  scopus
2006
3. S. Yu. Podzorov, “Numbered Distributive Semilattices”, Mat. Tr., 9:2 (2006),  109–132  mathnet  mathscinet; Siberian Adv. Math., 17:3 (2007), 171–185
4. S. Yu. Podzorov, “On the definition of a Lachlan semilattice”, Sibirsk. Mat. Zh., 47:2 (2006),  383–393  mathnet  mathscinet  zmath; Siberian Math. J., 47:2 (2006), 315–323  isi  scopus
2005
5. S. Yu. Podzorov, “Local Structure of Rogers Semilattices of $\Sigma^0_n$-Computable Numberings”, Algebra Logika, 44:2 (2005),  148–172  mathnet  mathscinet  zmath; Algebra and Logic, 44:1 (2005), 82–94  scopus
2004
6. S. Yu. Podzorov, “Dual Covers of the Greatest Element of the Rogers Semilattice”, Mat. Tr., 7:2 (2004),  98–108  mathnet  mathscinet  zmath; Siberian Adv. Math., 15:2 (2005), 104–114
2003
7. S. Yu. Podzorov, “Initial Segments in Rogers Semilattices of $\Sigma^0_n$-Computable Numberings”, Algebra Logika, 42:2 (2003),  211–226  mathnet  mathscinet  zmath; Algebra and Logic, 42:2 (2003), 121–129  scopus
2002
8. S. Yu. Podzorov, “Relative Complexity for Computable Representations of the Conventional Linear Order on the Set of Naturals”, Mat. Tr., 5:1 (2002),  114–128  mathnet  mathscinet  zmath; Siberian Adv. Math., 12:4 (2002), 44–56
9. S. A. Badaev, S. Yu. Podzorov, “Minimal coverings in the Rogers semilattices of $\Sigma_n^0$-computable numberings”, Sibirsk. Mat. Zh., 43:4 (2002),  769–778  mathnet  mathscinet  zmath; Siberian Math. J., 43:4 (2002), 616–622  isi
2001
10. S. Yu. Podzorov, “Recursive Homogeneous Boolean Algebras”, Algebra Logika, 40:2 (2001),  174–191  mathnet  mathscinet  zmath; Algebra and Logic, 40:2 (2001), 96–105  scopus

2011
11. Yu. L. Ershov, V. D. Mazurov, P. E. Alaev, L. L. Maksimova, A. S. Morozov, S. P. Odintsov, D. E. Pal'chunov, E. A. Palyutin, S. Yu. Podzorov, “Sergei Savost'yanovich Goncharov (on the occasion of his 60th birthday)”, Sibirsk. Mat. Zh., 52:5 (2011),  959–961  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020